# SDR SWAA2025110729436

- Difficulty date: October 28, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8826Q
- Make and model: Boeing 737-8
- Aircraft serial: 67473
- Aircraft time: 9,590 hours, 5,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE BROKEN & WORN PHOTOLUMINESCENT FLOOR LIGHT STRIPS.  REPLACED THE PHOTOLUMINESCENT FLOOR LIGHT STRIPS IAW AMM-33-51-15-960-801, PAGE 2, STEP F.
